Header

UZH-Logo

Maintenance Infos

From motives to comodules over the motivic Hopf algebra


Ayoub, Joseph (2017). From motives to comodules over the motivic Hopf algebra. Journal of Pure and Applied Algebra, 221(7):1507-1559.

Abstract

We construct the natural functor from the triangulated category of motives (over a field endowed with a complex embedding) to the triangulated category of homotopy comodules over the motivic homotopy Hopf algebra.

Abstract

We construct the natural functor from the triangulated category of motives (over a field endowed with a complex embedding) to the triangulated category of homotopy comodules over the motivic homotopy Hopf algebra.

Statistics

Citations

Altmetrics

Downloads

30 downloads since deposited on 18 Jan 2018
25 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Algebra and Number Theory
Uncontrolled Keywords:Algebra and Number Theory
Language:English
Date:31 July 2017
Deposited On:18 Jan 2018 12:02
Last Modified:01 Apr 2020 22:47
Publisher:Elsevier
ISSN:0022-4049
Funders:Schweizerischer Nationalfonds
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1016/j.jpaa.2016.12.015

Download

Green Open Access

Download PDF  'From motives to comodules over the motivic Hopf algebra'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 786kB
View at publisher
Licence: Creative Commons: Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0)